# SDR IPXA2021051669425

- Difficulty date: May 15, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 27,715 hours, 18,670 cycles
- System (JASC): 5200 · Doors
- Part: Splice Angle
- Part number: 652533512
- Condition: Broken
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CSPLICE ANGLE BROKE AT STA 600  -  17.25 AFTER BELLCRANK ASSY IMPACTREMOVED AND REPLACED SPLICE ANGLE IAW SRM 51-40-02
